# SDR SWAA2024090425354

- Difficulty date: August 12, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#07 A-043 AFT CARGO COMPARTMENT LH Z ANGLE CORRODED STA 727E+10' TO 747 LBL 22 WL 156<[01] REMOVED AND REPLACED ZEE ANGLE SECTION 747+10 TO 787-10 IAW SRM 53-00-53-2R-5 REMOVED DAMAGE SECTION STA 727E+10' TO 747 IAW SRM 53-00-53-1A-1 TREAT & PRIME SECTION STA 727E+10' TO 747 IAW SRM 53-00-53-1A-1;[02] 01 - REMOVED AND REPLACED PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)] REPLACED ZEE ANGLE SECTION 747+10 TO 787+10. EVALUATED DAMAGE LOCATED ON LH ZEE ANGLE BETWEEN STA 727E+10 TO 747 LBL 22 WL 156 AND FOUND WITHIN LIMITS IAW SRM 53-00-53-1A-2. TREAT & PRIME SECTION STA 727E+10' TO 747 IAW SRM 53-00-53-1A-1;[03] VERIFIED STEP 2 AUDIT CW
